Research ArticleOpen accessIn the abstractExponentiated Exponential Weibull Distribution: Mathematical Properties and ApplicationDawlah AlsulamiAmerican Journal of Applied Sciences, Vol. 17, Issue 1 · 4 Sep 2020 · 7,331 accessesView PDFCite
60 articles for “Maximum Likelihood Method”
Set a search alertResearch ArticleOpen accessIn the abstractWarranty Cost Models using Accelerated Life Tests on Dagum DistributionEman A. El-Dessouky NassefJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 3 Aug 2020 · 6,188 accessesView PDFCite
Research ArticleOpen accessIn the abstractSome Cubic Transmuted Exponentiated Pareto-1 DistributionHussein EledumJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 14 Jul 2020 · 6,062 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of IncL/M Plasmids Using the Neighbor-Joining Method on Basis repA and excA GenesTouati Abdelaziz, Mairi AssiaCurrent Research in Bioinformatics, Vol. 8, Issue 1 · 27 Feb 2020 · 7,088 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Burr X Nadarajah Haghighi Distribution: Statistical Properties and Application to the Exceedances of Flood Peaks DataHisham A.H. Elsayed, Haitham M. YousofJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 14 Jul 2019 · 7,132 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Dual Exponentiated Weibull ModelMona Mustafa ElbielyJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 29 Jun 2019 · 6,511 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Inverse Weibull Distribution: Properties and ApplicationsMona Mustafa Elbiely, Haitham M. YousofJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Mar 2019 · 7,506 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Extension of the Lomax Distribution with Statistical Properties and Applications to Failure and Service Times Data SetsMohamed K.A. RefaieJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 2 Feb 2019 · 7,570 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Odds Generalized Exponential-Power Lomax DistributionSalwa Mahmoud AssarJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 12 Jun 2018 · 7,567 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite